# SDR AALA20110603TUL07

- Difficulty date: June 3, 2011
- Submitted: June 3, 2011
- Operation: Air carrier
- Aircraft: N576AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53153
- Aircraft time: 57,644 hours, 29,494 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON CUSP INBOARD CORNER AT STATION 218 UNDER SEAT TRACK NUMBER 5.  INSTALLED DOUBLER ON CUSP CORNER AT STATION 218 RIGHT INBOARD SIDE OF NUMBER 5 SEAT TRACK PER AARD 53-20-00-16.
